# SDR AALA991917

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 670-674
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 SEAT TRACK CORRODED STATION 670-674.  REMOVED CORROSION CUTOUT DAMAGED AREA AND INSTALLED PLUG PER AARD 53-20-00-10 PAGES 1-3.  (M)
